Accessible embeddings and the solution-set condition
Cahiers de Topologie et Géométrie Différentielle Catégoriques (1994)
- Volume: 35, Issue: 2, page 99-108
- ISSN: 1245-530X
Access Full Article
topHow to cite
topReferences
top- [1] J. Adámek, J. Rosický and V. Trnková, Are all limit-closed subcategories of locally presentable categories reflective ?, Lecture Notes in Math., no.1348, Springer-Verlag,1988, 1-18 Zbl0668.18004MR975956
- [2] J. Adámek and J. Rosický, Reflection in locally presentable categories, Arch. Math. (Brno) 25 (1989), 89-94 Zbl0742.18002MR1189203
- [3] J. Adámek and J. Rosický, On injectivity in locally presentable categories, to appear in Trans. Amer. Math. Soc. Zbl0789.18003MR1085935
- [4] P. Gabriel and F. Ulmer, Lokal präsentierbare kategorrien, Lecture Notes in Math., no.221, Springer-Verlag, 1971 Zbl0225.18004MR327863
- [5] H. Hu, Dualities for accessible categories, Canadian Math. Soc. Conference Proceeding, no.13, 1992, 211-242 Zbl0792.18004MR1192149
- [6] S. Mac Lane, Categories for the Working Mathematician, Springer-Verlag, 1971 Zbl0232.18001MR354798
- [7] M. Makkai and R. Paré, Accessible categories: the foundations of categorical model theory, Contemporary Math.104 (1990) Zbl0703.03042MR1031717
- [8] J. Rosický, V. Trnková and J. Adámek, Unexpected properties of locally presentable categories, Algebra Universalis27(1990), 153-170 Zbl0701.18003MR1037859
- [9] J. Rosický and W. Tholen, Accessibility and the solution set condition, to appear in J. Pure Appl. Algebra Zbl0817.18004MR1319969